# SDR FOTR2016910867

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,822 hours, 28,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP UPPER SURFACE XW 138-342 IS CORRODED. REPAIRED ON NR 10867 FASI W/O 20169.
